# SDR UPS96821444

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 375321341
- Condition: Frayed
- Location: Main Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  CS2.  EVACUATION SLIDE LANYARD ASSY CABLE FRAYED.  REPLACED LANYARD PER MM 25-60-01.
